| Catalog Number |
SXPP1A419 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a laparoscopic robotic hernia repair on (b)(6) 2019 and a barbed suture was used.During the procedure, the suture separated from the needle.It is unknown whether a similar device was used to complete the procedure, which was done successfully.There were no adverse patient consequences.No additional information was provided.